# SDR SIMA200212105

- Difficulty date: April 17, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON CENTER BEAM AT FRAME 20.  REMOVED CORRODED BY CUT OUT.  FABRICATED TWO DOUBLER ANGLES, A FILLER, AND A U-SHAPE DOUBLER CHANNEL.  REPAIRED IAW EMB145 (SRM145/1142, CHAPTER 53, REV 17) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
